# SDR 96ZZZX959

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N516AC
- Make and model: Israel 1124
- Aircraft serial: 187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: MS21027F271
- Condition: Failed
- Location: Flap Test
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRITE UP:  'FLAPS UNBALANCED'.  WILL NOT TEST.  TROUBLESHOOTING REVEALED THE FLAP UNBALANCED TEST SWITCH HAD FAILED INTERNALLY.
